We compare the Bergman and Szego projections associated to bounded, simply connected planar domains with Holder continuous boundary. It is shown that their difference gains a derivative in an appropriate range of Sobolev or Lipschitz norms. Indiana University Mathematics Journal ©, Vol. 58, No. 2 (2009).

Bergman versus Szego via conformal mapping

Lanzani L.
2009

Abstract

We compare the Bergman and Szego projections associated to bounded, simply connected planar domains with Holder continuous boundary. It is shown that their difference gains a derivative in an appropriate range of Sobolev or Lipschitz norms. Indiana University Mathematics Journal ©, Vol. 58, No. 2 (2009).
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11585/873429
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 4
social impact